Home > Research > Publications & Outputs > The almost periodic rigidity of crystallographi...

Electronic data

  • The almost periodic rigidity of crystallographi...

    Rights statement: c 2014 by the authors; licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution license (http://creativecommons.org/licenses/by/3.0/).

    Final published version, 616 KB, PDF-document

    Date added: 3/11/15

    Available under license: CC BY

Text available via DOI:

View graph of relations

The almost periodic rigidity of crystallographic bar-joint frameworks

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>24/04/2014
<mark>Journal</mark>Symmetry
Issue number2
Volume6
Number of pages21
Pages (from-to)308-328
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

A crystallographic bar-joint framework C is shown to be almost periodically infinitesimally rigid if and only if it is strictly periodically infinitesimally rigid and the rigid unit mode (RUM) spectrum is a singleton. Moreover the almost periodic infinitesimal flexes of C are characterised in terms of a matrix-valued function on the d-torus determined by a full rank translation symmetry group and an associated motif of joints and bars.

Bibliographic note

c 2014 by the authors; licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution license (http://creativecommons.org/licenses/by/3.0/).

Special Issue on "Rigidity and Symmetry".
Guest Editor: Dr. Bernd Schulze, Department of Mathematics and Statistics, Fylde College, Lancaster University, Lancaster, LA1 4YF, UK